# SDR XN0A1313

- Difficulty date: March 29, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 43,142 hours, 20,933 cycles
- System (JASC): 3150 · Central Warning
- Part: Controller
- Condition: Malfunctioned
- Location: Master Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O DUE TO MOMENTARY CONFIG LIGHT ON MAIN WARNING PANEL AND AUDIO CHIMES.  R&R MASTER WARNING CONTROLLER IAW A300 AMM CHAPTER 33-15-11, OPS CK GOOD.  WITH HOT BRAKES "BRAKE HOT" LIGHT ON MAIN WARNING PANEL ONLY  ILLUMINATING WITH TAKEOFF CONFIG TEST PUSHED.  R&R MASTER WARNING CONTROLLER IAW A300 AMM CHAP 33-15-11, OPS CK GOOD.  DURING TAKEOFF, NR 7 AND NR 8 ANTI-SKID RELEASE LIGHT ILLUMINATED.  CANNOT DUPLICATE ON GROUND, OPS CK GOOD IAW AMM CHAP 32-42-00.  AFTER REJECTED TAKEOFF, BRAKES NR 1 THRU NR 7 INDICATED HOT, NR 8 BRAKE INDICATED AMBIENT TEMP.  PERFORMED BRAKE SYSTEM TEMP TEST IAW A300 AMM CHAPTER 32-47-0.
